American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] A. Chalabi. Convergence of relaxation schemes for hyperbolic conservation laws with stiff source terms. Math. Comp. 68 (1999) 955-970. MR 1648367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abdallah Chalabi. On convergence of numerical schemes for hyperbolic conservation laws with stiff source terms. Math. Comp. 66 (1997) 527-545. MR 1397441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tao Tang and Zhen-huan Teng. Viscosity methods for piecewise smooth solutions to scalar conservation laws. Math. Comp. 66 (1997) 495-526. MR 1397446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marco Mosché Mostrel. On some numerical schemes for transonic flow problems . Math. Comp. 52 (1989) 587-613. MR 955752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Björn Engquist, Per Lötstedt and Björn Sjögreen. Nonlinear filters for efficient shock computation . Math. Comp. 52 (1989) 509-537. MR 955750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley Osher and Eitan Tadmor. On the convergence of difference approximations to scalar conservation laws . Math. Comp. 50 (1988) 19-51. MR 917817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chi-Wang Shu. TVB uniformly high-order schemes for conservation laws . Math. Comp. 49 (1987) 105-121. MR 890256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. C. Mjolsness and Blair Swartz. Some plane curvature approximations . Math. Comp. 49 (1987) 215-230. MR 890263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Randall J. LeVeque. Intermediate boundary conditions for time-split methods applied to hyperbolic partial differential equations . Math. Comp. 47 (1986) 37-54. MR 842122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lloyd N. Trefethen and Laurence Halpern. Well-posedness of one-way wave equations and absorbing boundary conditions . Math. Comp. 47 (1986) 421-435. MR 856695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ami Harten. On a large time-step high resolution scheme . Math. Comp. 46 (1986) 379-399. MR 829615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan B. Goodman and Randall J. LeVeque. On the accuracy of stable schemes for $2$D scalar conservation laws . Math. Comp. 45 (1985) 15-21. MR 790641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Laurence A. Bales, Vassilios A. Dougalis and Steven M. Serbin. Cosine methods for second-order hyperbolic equations with time-dependent coefficients . Math. Comp. 45 (1985) 65-89. MR 790645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stanley Osher, Mohamed Hafez and Woodrow Whitlow. Entropy condition satisfying approximations for the full potential equation of transonic flow . Math. Comp. 44 (1985) 1-29. MR 771027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eitan Tadmor. The large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs scheme . Math. Comp. 43 (1984) 353-368. MR 758188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eitan Tadmor. Numerical viscosity and the entropy condition for conservative difference schemes . Math. Comp. 43 (1984) 369-381. MR 758189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stanley Osher and Richard Sanders. Numerical approximations to nonlinear conservation laws with locally varying time and space grids . Math. Comp. 41 (1983) 321-336. MR 717689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Randall J. LeVeque and Joseph Oliger. Numerical methods based on additive splittings for hyperbolic partial differential equations . Math. Comp. 40 (1983) 469-497. MR 689466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Sanders. On convergence of monotone finite difference schemes with variable spatial differencing . Math. Comp. 40 (1983) 91-106. MR 679435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph W. Jerome and Michael E. Rose. Error estimates for the multidimensional two-phase Stefan problem . Math. Comp. 39 (1982) 377-414. MR 669635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Laurence Halpern. Absorbing boundary conditions for the discretization schemes of the one-dimensional wave equation . Math. Comp. 38 (1982) 415-429. MR 645659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stanley Osher and Fred Solomon. Upwind difference schemes for hyperbolic systems of conservation laws . Math. Comp. 38 (1982) 339-374. MR 645656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gerard R. Richter. Numerical identification of a spatially varying diffusion coefficient . Math. Comp. 36 (1981) 375-386. MR 606502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Björn Engquist and Stanley Osher. One-sided difference approximations for nonlinear conservation laws . Math. Comp. 36 (1981) 321-351. MR 606500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Amiram Harten and Hillel Tal-Ezer. On a fourth order accurate implicit finite difference scheme for hyperbolic conservation laws. I. Nonstiff strongly dynamic problems . Math. Comp. 36 (1981) 353-373. MR 606501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael G. Crandall and Andrew Majda. Monotone difference approximations for scalar conservation laws . Math. Comp. 34 (1980) 1-21. MR 551288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Björn Engquist and Stanley Osher. Stable and entropy satisfying approximations for transonic flow calculations . Math. Comp. 34 (1980) 45-75. MR 551290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Saul Abarbanel and David Gottlieb. Stability of two-dimensional initial-boundary value problems using leap-frog type schemes . Math. Comp. 33 (1979) 1145-1155. MR 537962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tsutomu Ikeda and Tomoyasu Nakagawa. On the SHASTA FCT algorithm for the equation $\partial \rho /\partial \ t+(\partial /\partial x)(v(\rho )\,\rho )=0$ . Math. Comp. 33 (1979) 1157-1169. MR 537963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Melvyn Ciment and Stephen H. Leventhal. A note on the operator compact implicit method for the wave equation . Math. Comp. 32 (1978) 143-147. MR 0483507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2